# SDR DALA2021092705782

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FLOOR STRINGERS FROM RBL 10 TO RBL 2, BTW STA. 1500 TO 1540 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC 00928. FLOOR STRINGERS FROM RBL 2 AND 10 STA 1495 TO STA 1550, RBL 7 STA 1495 TO STA 1548 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM 53-00-53. (1956982)
